# SDR SWIA2018073144912

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 37,493 hours, 31,654 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Condition: Shorted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF IN PUB HAD A GEAR DISAGREE WARNING MESSAGE COME ON. (FLT 5065) CLOSED PSEU NOTED S35 NOSE GEAR DOWN LOCK NR 2 SHORTED. REPLACED AND ADJUSTED NOSE GEAR DOWN LOCK IAW AMM. GEAR SWING OPS CHECK GOOD.
